# SDR ANCF2015032401

- Difficulty date: March 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- Aircraft time: 8,859,067 hours, 9,463 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG 1 START ELAC 1 PITCH FAULT WAS PRESENTED ON ECAM.  IAW AMM 27-92-17 PB 401PRESS SWITCH HYD FLIGHT CONTROL, 10CE1, WAS REPLACED, TESTED SATISFACTORY.  IAW AMM 27-94-34 PB 401 THE SECOND ONE WAS REPLACED, TESTED OK.
